MathSciNet Relay Station
MathSciNet bibliographic data
MR1341725 55S37 (55R35)
Jackowski, Stefan; McClure, James; Oliver, Bob Self-homotopy equivalences of classifying spaces of compact connected Lie groups. Fund. Math. 147 (1995), no. 2, 99–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement